# SDR CA120229002

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,889 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 206040002
- Condition: Leaking
- Location: Transmission
- Component: Transmission
- Component part number: 206040002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 24 MONTH INSPECTION THE MAIN ROTOR TRANSMISSION WAS FOUND TO HAVE AN INPUT SEAL LEAK.  TRANSMISSION REPLACED.
